MAUDE Adverse Event Report: HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E

HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E
Model Number 08150-110-E
Medical Device Problem Codes Obstruction of Flow (2423); Failure to Calibrate (2440)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the mcs¿ 8150 system.Haemonetics field service engineer found bowl optics out of spec.Cpu and optics were replaced by field service engineer, system met specifications.The tubing has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determine.
 
Event or Problem Description
On december 4, 2020 haemonetics was notified of a suspected hemolysis event and a kink in the tubing utilizing mcs¿ 8150 system.Patient status is unknown as haemonetics was unable to obtain additional information from customer.

Brand Name
MCS+ 8150 SYSTEM
Common Device Name
MCS+ (RBC),LIST NO 08150-110-E
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11096031
Report Number1219343-2020-00139
Device Sequence Number3595706
Product Code GKT
UDI-Device Identifier30812747013875
UDI-Public(01)30812747013875
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK060065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08150-110-E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1